# SDR REXA2024120601556

- Difficulty date: December 2, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 35,014 hours, 25,355 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD SYSTEM 3 QUANTITY ZERO ON FINAL. PER QRH PULLED MANUAL GEAR EXTENSION.   FOUND LEAK AT HYDRAULIC #3 GEAR DOWN LINE AT F.S. 355.00 AND REPAIRED LINE PER AMM 20-30-00. SERVICED HYDRAULIC #3 IAW AMM 12-12-29. LEAK CHECK GOOD. DUE TO LEAK REMOVED AND REPLACED PRESS MANIFOLD FILTER ELEMENT IAW AMM 29-12-15, CASE DRAIN FILTER ELEMENTS IAW AMM 29-12-36, AND RETURN MANIFOLD FILTER ELEMENT IAW 29-12-40 LEAK CHECK GOOD.
